Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
 Basket 
Spiral ground state against ferroelectricity in the frustrated magnet BiMnFe2O6
Authors: Abakumov, A. M.; Tsirlin, A. A.; Perez-Mato, J. M.; Petricek, V.; Rosner, H.; Yang, T.; Greenblatt, M.
Date of Publication (YYYY-MM-DD): 2011-06-02
Title of Journal: Physical Review B
Volume: 83
Issue / Number: 21
Start Page: 214402-1
End Page: 214402-10
Document Type: Article
ID: 564682.0
Multiscale imaging of neurons grown in culture: From light microscopy to cryo-electron tomography
Authors: Lucic, V.; Kossel, A. H.; Yang, T.; Bonhoeffer, T.; Baumeister, W.; Sartori, A.
Date of Publication (YYYY-MM-DD): 2007-11
Title of Journal: Journal of Structural Biology
Volume: 160
Issue / Number: 2
Start Page: 146
End Page: 156
Document Type: Article
ID: 328045.0
Multiscale imaging of neurons grown in culture: From light microscopy to cryo-electron tomography
Authors: Lucic, V.; Kossel, A. H.; Yang, T.; Bonhoeffer, T.; Baumeister, W.; Sartori, A.
Date of Publication (YYYY-MM-DD): 2007-11
Title of Journal: Journal of Structural Biology
Volume: 160
Issue / Number: 2
Start Page: 146
End Page: 156
Document Type: Article
ID: 336806.0
Morphological characterization of molecular complexes present in the synaptic cleft
Authors: Lucic, V.; Yang, T.; Schweikert, G.; Förster, F.; Baumeister, W.
Date of Publication (YYYY-MM-DD): 2005-03
Title of Journal: Structure
Volume: 13
Issue / Number: 3
Start Page: 423
End Page: 434
Document Type: Article
ID: 261725.0
Pointwise estimates and Lp convergence rates to diffusion waves for p-system with damping
Authors: Wang, W.; Yang, T.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Journal of Differential Equations
Volume: 187
Issue / Number: 2
Start Page: 310
End Page: 336
Document Type: Article
ID: 121520.0
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.